# SDR IPXA2019062874784

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER SKIN CORRODED BETWEEN S-14 AND S-15 XCW -46.5.ACCOMPLISHED BLENDOUT REPAIR ON CENTER WING TANK UPPER SKIN BETWEEN STGR 14 AND STGR 15 STA XCW -46.5 PER VT SAA EA# 011-5730-021-A7790 I/R AND UPS EO MD11-5730-72879-A.
